00-389 Fr d ric Klopp
Erratum to the paper ``Internal Lifshits tails for random perturbations of periodic Schr dinger operators''\\ Duke Math. Jour. 98(2):335-396, 1999 (188K, gzipped Postscript) Oct 3, 00
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

Abstract. We correct a mistake in~\cite{MR1695202} and prove that in the case of long range single site perturbations, the density of states of a continuous Anderson model exhibits Lifshitz tails at all band edges, and that the Lifshitz exponent is determined by the decay rate of the single site perturbation.

Files: 00-389.src( 00-389.keywords , err-il.ps )